Ghany, Hossam A., Hyder, Abd-Allah (2014) Abundant solutions of Wick-type stochastic fractional 2D KdV equations. Chinese Physics B, 23. 60503pp. doi:10.1088/1674-1056/23/6/060503
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Abundant solutions of Wick-type stochastic fractional 2D KdV equations | ||
Journal | Chinese Physics B | ||
Authors | Ghany, Hossam A. | Author | |
Hyder, Abd-Allah | Author | ||
Year | 2014 (June) | Volume | 23 |
Publisher | IOP Publishing | ||
DOI | doi:10.1088/1674-1056/23/6/060503Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 6005037 | Long-form Identifier | mindat:1:5:6005037:7 |
GUID | 0 | ||
Full Reference | Ghany, Hossam A., Hyder, Abd-Allah (2014) Abundant solutions of Wick-type stochastic fractional 2D KdV equations. Chinese Physics B, 23. 60503pp. doi:10.1088/1674-1056/23/6/060503 | ||
Plain Text | Ghany, Hossam A., Hyder, Abd-Allah (2014) Abundant solutions of Wick-type stochastic fractional 2D KdV equations. Chinese Physics B, 23. 60503pp. doi:10.1088/1674-1056/23/6/060503 | ||
In | (n.d.) Chinese Physics B Vol. 23. IOP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |